# SDR 97ZZZX3667

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Ring
- Part number: 265102215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT RING REPAIRED PER CESSNA MM CHAPTER 71-21-00, PAGE 801, APRIL, 1996.  ROUGHLY 100 HOURS AFTER INSTALLING DOUBLER PER MANUAL SPECIFICATIONS, THE OPPOSITE SIDE AT THE MOUNT CRACKED IN THE WELD.
